# SDR SWIA20250428209

- Difficulty date: February 9, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 40,869 hours, 27,176 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON FUSELAGE EXTERNAL SKIN BETWEEN FS 280.00 - 295.00 AT STGR 25L  (C-CHECK RO 04/26/2025)REPAIRED DENT ON FUSELAGE SKIN BETWEEN F.S. 280  AND F.S. 295.0 STGR 25L PER MHIRJ REO 690-53-21-1898 REV -- DATED 2025-03-17, CUTOUT AND PATCH REPAIR, LEAK CHECK GOOD COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR COMPLIED WITH SKYWEST FORM M-337, DIGITAL COPY ATTACHED TO CAMP
